The boundary behavior of homeomorphisms of the class Wloc1,1 on a plane by prime ends

1Petkov, IV
1Institute of Applied Mathematics and Mechanics of the NAS of Ukraine, Sloviansk
Dopov. Nac. akad. nauk Ukr. 2015, 6:19-23
https://doi.org/10.15407/dopovidi2015.06.019
Section: Mathematics
Language: Russian
Abstract: 
The boundary behavior of the so-called regular mappings that are a natural generalization of quasiconformal mappings is studied. A number of effective conditions on the dilatation coefficient $K_{f}$ for a homeomorphic extension of these mappings by prime ends in finitely connected bounded domains are found.
Keywords: boundary behavior, finitely connected domains, prime ends, regular mappings
References: 
  1. Gutlyanskii V., Ryazanov V., Srebro U., Yakubov E. The Beltrami equation: A geometric approach, New York: Springer, 2012. https://doi.org/10.1007/978-1-4614-3191-6
  2. Martio O., Ryazanov V., Srebro U., Yakubov E. Moduli in modern mapping theory, New York: Springer, 2009.
  3. Collingwood E. F., Lohwator A. J. The theory of cluster sets, Cambridge Tracts in Math. and Math. Physics, Vol. 56, Cambridge: Cambridge University Press, 1966. https://doi.org/10.1017/CBO9780511566134
  4. Kovtonyuk D.A., Ryazanov V. I. Proc. Inst. Math. NAS of Ukraine, 2010, 7, No 2: 99–103.
  5. Goluzin G.M. Geometric theory of functions of a complex variable, Transl. of Math. Monographs, Vol. 26, Providence: AMS, 1969.
  6. Näkki R. J. Anal. Math., 1979, 35: 13–40. https://doi.org/10.1007/BF02791061
  7. Kovtonyuk D., Petkov I., Ryazanov V. Ukr. Mat. J., 2011, 63, No 8: 1078–1091 (in Russian).
  8. Ryazanov V. I., Salimov R.R. Ukr. Mat. Visn., 2007, 4, No 2: 199–234 (in Russian).
  9. Kovtonyuk D.A., Ryazanov V. I. Ukr. Mat. Visn., 2008, 5, No 2: 159–184 (in Russian).
  10. Saks S. Theory of the integral, New York: Dover Publications Inc., 1964.